Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 9712878, 10 pages
http://dx.doi.org/10.1155/2016/9712878
Research Article

On Estimates of Deviation of Functions from Matrix Operators of Their Fourier Series by Some Expressions with -Differences of the Entries

Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Ulica Szafrana 4a, 65-516 Zielona Góra, Poland

Received 15 October 2015; Revised 11 February 2016; Accepted 23 March 2016

Academic Editor: Sergey Tikhonov

Copyright © 2016 Włodzimierz Łenski and Bogdan Szal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Z. Krasniqi, “Some further results on the degree of approximation of continuous functions,” Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae. Sectio Computatorica, vol. 38, pp. 279–294, 2012. View at Google Scholar · View at MathSciNet
  2. B. Wei and D. Yu, “On the degree of approximation of continuous functions by means of Fourier series,” Mathematical Communications, vol. 17, no. 1, pp. 211–219, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. B. Szal, “A new class of numerical sequences and its applications to uniform convergence of sine series,” Mathematische Nachrichten, vol. 284, no. 14-15, pp. 1985–2002, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. B. Szal, “On weighted Lp integrability of functions defined by trigonometric series,” Journal of Inequalities and Applications, vol. 2010, Article ID 485705, 19 pages, 2010. View at Publisher · View at Google Scholar
  5. M. Dyachenko and S. Tikhonov, “Integrability and continuity of functions represented by trigonometric series: coefficients criteria,” Studia Mathematica, vol. 193, no. 3, pp. 285–306, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. S. Tikhonov, “Trigonometric series with general monotone coefficients,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 721–735, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. Szal, “On L-convergence of trigonometric series,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 449–463, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, UK, 2002.
  9. P. Chandra, “A note on the degree of approximation of continuous functions,” Acta Mathematica Hungarica, vol. 62, no. 1-2, pp. 21–23, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus